# SDR AALA202112150792

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A300*
- Aircraft serial: 1651
- Aircraft time: 65,039 hours, 24,737 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R SLIDE DIFFICULT TO ARM. CLEANED AND LUBED ACCOMPLISHED AMM 52-10-00 FUCTIONAL TEST GOOD.
